Remeron and Vioco?e anyone?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Normal
Regular Member


Date Joined Mar 2008
Total Posts : 263
   Posted 4/18/2008 5:05 AM (GMT -7)   
Ok went to 2 Drs. yesterday. Got 4 more weeks FMLA and 2 new treatments never tried. Has anyone tried these. Trying the Remeron for depression(first time ever taken anything like that)to see if helps. I pretty much ache all over anymore so am hoping for relief. Dr. said that it was possible my pancreas didnt produce enough so after 2 weeks of anidepressant if no relief I will take 6 redface Vioco?e before I eat. He said this was not a medicine but something your body produces. If after 2 weeks that doesnt help them I will stop the Vioco?e and start donnotal. Gez I cant spell anything and dont have them filled yet. So has anyone tried the first 2? I took Donnatol 4 or 5 years ago,worked for a couple of years. Just dont want to take it again. So everybody say a prayer for me cause I am really hopeful I will get some relief from my IBS-D and all this other pain. Still have to have my kidneys checked out again, really think that is my age and the 9 month swelling but they have to be sure. They checked it out 4 yrs agoe too. The really bad part is I take a clariton for allergies and prilosec for hernia. If I hace to take the Vioco?e that will be 15pills a day tongue THEN if I go somewhere I can take immodium if needed. I just hope all of this works cause it looks like my paycheck will go to the pharmacy. I also have the schoriosis that goes hand and hand with IBS so I have a new ointment for it. The last tube was like 400.00 wtihout insurance. That reaaly is ridiculous but is why I am so scared to lose my job. Have not taken anything for one month and really feel like SH--. Like to use that, what better way to describe how you feel with ibs :-)   Ok wish me luck all and thanks so much for all of your support.I am really looking forward to getting on here with good news for a change.

Sarita
Veteran Member


Date Joined Mar 2005
Total Posts : 2486
   Posted 4/20/2008 11:19 PM (GMT -7)   
Normal, go grab that pill bottle and spell it out for us - I have no idea what vioco?e is! Why don't you want to take Donnatol again, if you don't mind my asking? And what's going on with your kidneys? Man, that last thing you need is even more drugs! P.S. There are less expensive drugs out there for psoriasis, have you tried the rest of them already?

Hang in there, normal!!!
Co-moderator - IBS Forum

Please always remember to consult your medical professional regarding your medical questions; this forum is intended to provide patient-to-patient support. Although some of us have healthcare backgrounds, we cannot diagnose or treat patients on the board.


ZenaWP
Veteran Member


Date Joined Aug 2007
Total Posts : 884
   Posted 4/21/2008 9:25 AM (GMT -7)   
normal, I've been taking Remeron for a few years now.  It is an older anti-depressant/anti-anxiety drug and has less gut related side effects, from what my psychiatrist told me.  It seems to help me with depression and anxiety and maybe the gut, too (on so many drugs, don't know which ones actually help).  I've tried several other anti-depressants in the past and this one seems to help the most with the least side effects.  Good luck.
...rejoice in our sufferings, because we know that suffering produces perseverence; perseverence, character; and character, hope.   Romans 5:3-4


Normal
Regular Member


Date Joined Mar 2008
Total Posts : 263
   Posted 4/22/2008 7:02 AM (GMT -7)   
Satita, Havent got the Vio med filled yet Im suppose to try Remeron for 2 weeks first, if no relief then the other. I cant read the Drs. writing on the prescription so I will just make sure I find out before I start it. I spelled your name wrong but Im not gonna go back and fix it.Thanks for trying to check it out for me. I was hoping someone else had it and would know.
  Zena thanks for reply on the remerom, really nervous about taking an antidepresant but feel that I need it at this point. The IBS has got the best of me after 25 yrs. Im trying to get symptoms under control again. I really wish I had ask for samples of all cause I spent another 90 bucks at pharmacy yesterday. I keep getting all of this stuff filled and then finding out I cant take it or it doesnt work. Just hope it works this time. Really tired from first day on Remeron so Im going to lay down. Thanks guys.

ZenaWP
Veteran Member


Date Joined Aug 2007
Total Posts : 884
   Posted 4/22/2008 8:31 AM (GMT -7)   
Normal, the Remeron does make me tired also, so I take it at bedtime.  If your doctor will allow you to take it before bed, I recommend doing so. 
...rejoice in our sufferings, because we know that suffering produces perseverence; perseverence, character; and character, hope.   Romans 5:3-4


Canyonbabe711
Veteran Member


Date Joined Mar 2006
Total Posts : 1451
   Posted 4/22/2008 12:41 PM (GMT -7)   
I tried a number of places to find a drug starting with those letters and the only one I came up with was Vicodine which is a pain killer and a strong one. Let us know what the name is when you find out. You wouldn't want to take that all the time, I don't think.

Normal
Regular Member


Date Joined Mar 2008
Total Posts : 263
   Posted 4/23/2008 7:32 AM (GMT -7)   
Ok looked up pancreas enzymes and found it. I was way off trying to read the Dr. handwriting.It is Viokase. I will wait 2 weeks before I get it filled to see if the Remeron helps first. It is not a drug. Have you guys ever tried this? On top of getting use to the remeron I started with allergies Sunday, started Remeron Mon. I have almost lost my voice and eyes all puffy. I hope I dont get sinus infection or infection in my throat. If I have to take antibiotic we all know where I will be. If I take a probiotic now will it help if I have to take a anibiotic or should I just wait and see. Right now I just feel DRUGGED Really dont like how remeron making me feel. So tired. Will just have to keep tyring.Sorry you guys were looking up the wrong thing. Thanks though I really get scared taking something new.

Normal
Regular Member


Date Joined Mar 2008
Total Posts : 263
   Posted 4/23/2008 7:43 AM (GMT -7)   
Sarita, Dont know what is going on with kidneys. I P like every half hour. Had this problem 4 yrs ago and they kept finding blood in urine but did all the test and found no reason. Now they want me to go back again. I rally think it is the swelling putting pressure on bladder cause urine test came back ok. I dont want to take Donnatal again cause took it for 2 years one time. It is addictive and when it quit working and I quit taking it I was a mess for awhile. I am just afraid of drugs Sarita. Just worried fo long term effects on kidneys and liver, rest of body. Thanks so much for all your time trying to find the Viokase. The specialist said they found in samples that my food wasnt being broke down so maybe my pancreas was not producing enough enzymes. Will get back on later tonight cause my fiance is on second shift for awhile.

Sarita
Veteran Member


Date Joined Mar 2005
Total Posts : 2486
   Posted 4/23/2008 8:13 AM (GMT -7)   
Okay, I've heard of Viokase. It is simply digestive enzymes and is often given to patients with pancreatic insufficiency, but also for patients with indigestion, such as yourself. Normally your pancreas secretes some enzymes that help break food down and sometimes it doesn't do its job the best it's should (laying down on the job...silly pancreas). Hopefully this will help your indigestion! As far as the Remeron as an anti-depressant: try not to be nervous about it. I know you don't like drugs but the Remeron might help your depression.

Sounds like you are just plain ick right now. A probiotic wouldn't hurt and would probably be beneficial to take if you end up on antibiotics for a bacterial sinus infection.

Hang in there and let us know how you're doing tonight.
Co-moderator - IBS Forum

Please always remember to consult your medical professional regarding your medical questions; this forum is intended to provide patient-to-patient support. Although some of us have healthcare backgrounds, we cannot diagnose or treat patients on the board.


hipboot
New Member


Date Joined Sep 2010
Total Posts : 1
   Posted 9/19/2010 8:13 PM (GMT -7)   
Normal, I also have IBS and I've been on Remeron for a month now. It has had a positive effect on the IBS (although not cured it--I still start the day w/ Immodium). One of the side effects is constipation, but for me the constipating effect just helped my IBS a bit. How large is your dose? mine is pretty small 15mg/day. My least favorite side effect is puffy, baggy eyes and dry mouth, eyes, etc. (is has an antihistamine kind of effect). One other issue is the sleepiness. I like that it knocks me out, but it lasts for about 12hrs, so I wouldn't take it at bedtime, I would take it a couple of hours before bed.

Good luck, and God bless!
New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, December 09, 2016 6:16 PM (GMT -7)
There are a total of 2,735,601 posts in 301,318 threads.
View Active Threads


Who's Online
This forum has 151422 registered members. Please welcome our newest member, Gabor88.
254 Guest(s), 12 Registered Member(s) are currently online.  Details
ThomJane, Tirzah, Serenity Now, Girlie, Charmed3, Pratoman, NiceCupOfTea, exqualls, aloha234, YiyiBoo, Michael165, Tall Allen


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer